# SDR ASAA2023101545648

- Difficulty date: October 15, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 39,460 hours, 12,383 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1714970501
- Part serial: 0000720
- Condition: Faulty
- Location: E/E Shelf E5-2
- Part time: 83,189 hours, 37,187 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DUAL FMC FAILURE AT FL350. SELF RESTORED AFTER 2 MINUTES. GROUNDED - YES. NOTED "PMG FAULT" ON BOTH LEFT AND RIGHT FMC COMPUTERS, DEU 1 AND DEU 2 BOTH NOTED FAULTS 31-64770 AND 31-67400 AS WELL. REMOVED AND REPLACED FMC #1. SOFTWARE LOADED AND OPS CHECKED GOOD REF B737-900 AMM 34-61-02. REMOVED AND REPLACED FMC #2, CROSSLOADED SOFTWARE AND OPS CHECKED GOOD REF AMM 34-61-01. PERFORMED POST INSTALLATION TEST OF #1 FMC AND #2 FMC, TESTED PASSED, REF AMM 34-61-02.
